# SDR USAA2009110393004

- Difficulty date: October 30, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- Aircraft time: 85,204 hours, 32,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N52465
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C4 CHECK - GALVANIC CORROSION ON THE L4 DOOR THRESHOLD FLOOR SUPPORT AT BS 1661 - BS 1680, LBL 55.  REPLACED THE L4 DOOR THRESHOLD FLOOR SUPPORT AT BS 1661 - BS 1680, LBL 55 IAW B757 SRM 51-40-02.
